Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I having sharp pain in my stomach ?

Doctor , I have been diagonose of stomach ulcer in my uper abdomen and i take a lot strong alchohol i have reduce the intake and still have sharp pains in my stocmach. please i need your advice as i do take ampciclox tablets many thanks-
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
Ampiclox or for that matter any other drug should not be taken without medical advise. All drugs are harmful for our body and should be taken with discretion.
You have already stated the cause of pain, which is alcohol intake. If the cause of pain cannot be removed, there is no point in treating, since the cause is again going to create the problem.
Main treatment for you would be stopping alcohol consumption completely forever. There is no better treatment.
Answered: Wed, 29 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic

alcohol is known irritant for gastric mucosa \if you have ulcer and taking medicines for it you will have to stop consuming irritants like alcohol, spicy,rich foods

hot drinks to be avoded also

if you have to take alcohol minimal amount and always with some food to be taken
take your doctors advice treating you for peptic ulcerregarding all the medicines to be taken and follow advice
if you have not been checked up yet consult gastro enterologist soon get all testsand gastroduodenoscopy done with biopsy and take proper treatment
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor